Alert archive / Georgia / Frost Advisories in 2017

Frost Advisory 2, NWS Charleston, SC

March 16, 2017

NWS Charleston, SC issued this frost advisory at Mar 16, 2017, 3:25 PM EDT. It took effect at Mar 17, 2017, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2017, 3:25 PM EDT (19:25 UTC)
In effect from
Mar 17, 2017, 3:00 AM EDT
Expired
Mar 17, 2017, 9:26 AM EDT
In force
6 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

801 
WWUS72 KCHS 161925
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
325 PM EDT Thu Mar 16 2017

GAZ117-119-170330-
/O.EXA.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Coastal Bryan-Coastal Chatham-
Including the cities of Wilmington Island and Tybee Island
325 PM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM EDT
Friday.

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...30 to 32 degrees.

* FREEZE DURATION...2 to 4 hours near the Southeast Georgia coast.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
170330-
/O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
325 PM EDT Thu Mar 16 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT FRIDAY...

* LOCATIONS...Widespread freeze away from the immediate coast in
  Southeast South Carolina and west of Interstate 95 in Southeast
  Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South Carolina.
  4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-170330-
/O.NEW.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
325 PM EDT Thu Mar 16 2017

...FROST ADVISORY IN EFFECT FROM 3 AM TO 10 AM EDT FRIDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 10 AM EDT Friday.

* LOCATIONS...Coastal areas of Liberty and McIntosh County east of
  Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
4 follow-up statements
287 
WWUS72 KCHS 170112
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
912 PM EDT Thu Mar 16 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
170915-
/O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
912 PM EDT Thu Mar 16 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-170915-
/O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
912 PM EDT Thu Mar 16 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
306 
WWUS72 KCHS 170527
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
127 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171330-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
127 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-171330-
/O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
127 AM EDT Fri Mar 17 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
104 
WWUS72 KCHS 170723
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
323 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171400-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
323 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-171400-
/O.CON.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
323 AM EDT Fri Mar 17 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
565 
WWUS72 KCHS 171326
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
926 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171430-
/O.CAN.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
926 AM EDT Fri Mar 17 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Freeze Warning.

$$

GAZ139-141-171430-
/O.CAN.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
926 AM EDT Fri Mar 17 2017

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Frost Advisory.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 16, 1:15 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 16, 1:15 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
115 PM EDT Thu Mar 16 2017

.SYNOPSIS...
Cold high pressure will prevail through Friday. A cold front
will move through this weekend and another round of cool high
pressure is expected early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon: A large mid/upper lvl trough of low pressure
will continue to pull away from the eastern seaboard, yielding
dry weather and increasing heights over the Southeast. At the
sfc, high pressure will extend over the region from the
west/northwest, then become centered over the Southeast this
evening. The setup will yield warmer temps than yesterday while
the atmosphere modifies, but highs will still remain about 15
degrees below normal for this time of year. In general, highs
will peak in the low/mid 50s, warmest in Southeast Georgia.

Tonight: Heights aloft will continue to build as the main
trough pulls away and an embedded shortwave pushes through from
the west- northwest. At the surface, high pressure will settle
directly over the forecast area, resulting in nearly ideal
radiational cooling conditions. As such, the rising heights and
warm advection will be offset by the radiational cooling
conditions, allowing lows to once again dip to near or just
below freezing. It does not look like a good hard freeze
opportunity, and the necessity of frost/freeze products is much
less certain. Will continue to highlight in the Hazardous
Weather Outlook and hold off on any products until the current
freeze warning comes down.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Friday: High pressure centered just offshore will continue the
dry conditions across our area. Southerly surface winds should
advect warmer temperatures into the region, allowing high
temperatures to rebound closer to normal. Highs should peak in
the mid to upper 60s. Nighttime lows will also rebound to
seasonal for a change, the mid 40s inland to near 50 degrees at
the coast.

Saturday: A cold front will approach the region from the
northwest in the afternoon, crossing the area in the evening or
overnight. Models continue to show very little moisture
associated with this front. Any precipitation that does occur is
forecasted to dissipate as it makes its way into our area.
Slight chance POPs remain in the forecast for the far inland
counties, mainly in the afternoon. Very little, if any
measurable rainfall is expected in these locations. Most spots
can just expect an increase in clouds. Otherwise, southwest
surface winds and pre-frontal compression will pump high
temperatures into the mid-70s across most of the area. Winds
should also be gusty in advance of the front. However, they will
quickly ease behind the front. Low temperatures should remain
near normal again, in the 40s, because cold air advection
doesn't make it into our area overnight.

Sunday: Broad surface high pressure will spread across the
Southeast while a ridge aloft stretches from the Gulf of Mexico
northward into the Great Lakes region. Dry and sunny weather is
expected within northwest flow. Cold air advection will try to
nudge it's way southward within this flow. However, it
southernmost extent appears to be limited to our northernmost
counties. Additionally, downslope flow offs the mountains and
full sun will help to warm the airmass. Highs inland should
range from the mid 60s for our SC counties and the upper 60s for
our GA counties.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
High pressure spread across the Southeast Sunday night will
bring dry conditions. The high is forecasted to move offshore
late Monday into Tuesday, allowing southerly winds to advect
warmer temperatures into the region. A cold front will approach
from the northwest Tuesday night, passing through on Wednesday.
Minimal precipitation is expected.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
VFR conditions will prevail at both terminals through 18z Friday.

Extended Aviation Outlook: VFR. Gusty winds are possible with a
cold front on Saturday.

&&

.MARINE...
This Afternoon and Tonight: High pressure will continue to build
over the waters through tonight, resulting in winds/seas that remain
below Small Craft Advisory thresholds over all waters.
North/northwest winds will remain elevated early, gusting up to 15-
20 kt away from the coast at times, but will steadily become west
and decrease to around 10 kt this afternoon as the pressure gradient
weakens with high pressure nudging toward the Southeast United
States. Overnight, winds will become less than 10 kt as the high
becomes aligned directly over the local waters. Seas will continue
their downward trend through the period, becoming 1-2 feet
overnight.

Friday through Monday: High pressure will move offshore Friday
into Saturday. Meanwhile, a cold front will approach from the
northwest. An increasing pressure gradient between these two
features will lead to increasing SW winds and building seas.
Small Craft Advisories may be needed for AMZ350 and AMZ374
beginning Saturday afternoon. The front is forecasted to pass
through Saturday evening or night, causing winds to veer to the
north by daybreak Sunday. However, cold air advection behind the
front should keep winds and seas elevated Sunday morning.
Conditions are forecasted to improve Sunday afternoon as cold
air advection weakens. The pressure gradient should remain weak
into Monday as high pressure approaches the Southeast.

&&

.CLIMATE...
Record Low Temperatures for March 16th:
KCHS: 28 set in 1988.
KCXM: 30 set in 1916.
KSAV: 26 set in 1890.

Record Low Temperatures for March 17th:
KCHS: 28 set in 1954.
KCXM: 33 set in 1901.
KSAV: 29 set in 1954.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Warning from midnight tonight to 10 AM EDT Friday for
     GAZ087-088-099>101-114>116-118-137-138-140.
SC...Freeze Warning from midnight tonight to 10 AM EDT Friday for
     SCZ040-042>045-047>052.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...MS
LONG TERM...MS
AVIATION...DPB/MS
MARINE...DPB/MS
CLIMATE...
Hazardous weather outlook, Mar 16, 11:04 AM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1104 AM EDT Thu Mar 16 2017

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
171515-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
1104 AM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-171515-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
1104 AM EDT Thu Mar 16 2017

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and Tonight.

Frost/Freeze: Freezing temperatures and/or scattered to widespread
frost is possible late tonight. A Freeze Warning or Frost Advisory
could be needed. Those with agricultural interests should take action
this week to protect vegetation.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Frost/Freeze: Freezing temperatures and/or scattered to widespread
frost is possible Friday morning. A Freeze Warning or Frost Advisory
could be needed. Those with agricultural interests should take
action this week to protect vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-171515-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
1104 AM EDT Thu Mar 16 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 10:53 AM EDTFreeze WarningCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more23 hr

Nearby

Frost Advisories in Georgia, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.